Advertisement

Siberian Mathematical Journal

, Volume 46, Issue 2, pp 254–259 | Cite as

Some exact estimates of weak solutions to a mixed boundary value problem for nonlinear equations in domains with nonsmooth boundary

  • T. S. Gadjiev
Article
  • 18 Downloads

Abstract

We obtain the exact estimates of the rate of decrease and some estimates for the modulus of the gradient of the solution in a neighborhood of a conical point of the boundary.

Keywords

nonlinear equations behavior of solutions nonsmooth domains 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Maz’ya V. G., Sobolev Spaces [in Russian], Nauka, Moscow (1987).Google Scholar
  2. 2.
    Ladyzhenskaya O. A. and Ural’tseva N. N., Linear and Quasilinear Equations of Elliptic Type [in Russian], Nauka, Moscow (1973).Google Scholar
  3. 3.
    Gilbarg D. and Trudinger N. S., Elliptic Partial Differential Equations of Second Order [Russian translation], Nauka, Moscow (1989).Google Scholar
  4. 4.
    Miersemann E., “Zur Regularitaet verallgemeinerter Losungen von quasilinearen elliptischen Differentialgleichungen zweiter Ordnung in Gebieten mit Ecken mit Ecken,” Z. Anal. Anwendungen, Bd 1, No.4, 59–71 (1982).Google Scholar
  5. 5.
    Toreadors P., “On quasilinear boundary value problems in domains with corners,” Nonlinear Anal., 5, No.7, 721–735 (1981).Google Scholar
  6. 6.
    Borsuk M. V., “The behavior of generalized solutions of the Dirichlet problem for the second-order quasilinear elliptic divergence type equations near a conical point,” Sibirsk. Mat. Zh., 31, No.6, 25–38 (1990).Google Scholar
  7. 7.
    Kondrat’ev V. A. and Ole \(\overset{\lower0.5em\hbox{$\smash{\scriptscriptstyle\smile}$}}{\imath}\) nik O. A., “Boundary value problems for partial differential equations in nonsmooth domains,” Uspekhi Mat. Nauk, 38, No.2, 4–76 (1983).Google Scholar
  8. 8.
    Gadjiev T. S., “On behavior of solutions and their derivatives in domains with angular points for quasilinear equations,” Izv. Akad. Nauk AzSSR Ser. Fiz.-Tekh. Mat. Nauk, 10, No.2–3, 27–32 (1989).Google Scholar
  9. 9.
    Gadjiev T. S., “On solutions to mixed boundary value problems for second-order quasilinear elliptic equations in arbitrary bounded domains,” in: Mathematical Physics and Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev, 1986, No. 5, pp. 56–59.Google Scholar
  10. 10.
    Toreadors P., “On the Dirichlet problem for quasilinear equations in domains with conical boundary points,” Comm. Partial Differential Equations, 8, No.7, 773–817 (1983).Google Scholar
  11. 11.
    Filippov A. F., “Smoothness of weak solutions near the vertex of a polyhedral angle,” Differentsial’nye Uravneniya, 9, No.10, 1889–1903 (1973).Google Scholar
  12. 12.
    Lieberman G. M., “Boundary regularity for solutions of degenerate elliptic equations,” Nonlinear Anal. Methods Appl., 12, No.11, 1203–1219 (1988).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • T. S. Gadjiev
    • 1
  1. 1.Institute of Mathematics and MechanicsBaku

Personalised recommendations